# SDR F3LA2018081300386

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N220FR
- Make and model: Airbus A320-214
- Aircraft serial: 5661
- Aircraft time: 19,946 hours, 8,256 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES NOTED BY THE AFT CABIN CREW AS SWEATY ODOR,  BRIEFLY ON TO AND MORE SIGNIFICANTLY ON LANDING.   INSPECTED THE ACFT AND PERFORMED PACK BURNOUT.  NO ODOR DETECTED.  THE ACFT WAS OK TO CONTINUE. IAW TSM 05-50-00-810-831-A.  HPC STAGES 1 & 2 BORESCOPES WERE DONE ON LP1122873 ITEM 3 & LP1122874 ITEM 1, WITH NO FINDINGS.
